Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

See all formats and pricing
Select Volume and Issue


30,00 € / $42.00 / £23.00

Get Access to Full Text

The Cauchy problem for the Lame system in infinite domains in

O. I. Makhmudov / I. E. Niyozov

Samarkand State University, Department of Mechanics and Mathematics, University Boulbald 15, 703004 Samarkand. E-mails: ,

Citation Information: Journal of Inverse and Ill-posed Problems jiip. Volume 14, Issue 9, Pages 905–924, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/156939406779768265,

Publication History

Published Online:

We consider the problem of analytic continuation of the solution of the multidimensional Lame system in infinite domains through known values of the solution and the corresponding strain tensor on a part of the boundary, i.e., the Cauchy problem.

Comments (0)

Please log in or register to comment.